Home > Research > Publications & Outputs > Unlinking and unknottedness of monotone Lagrang...

Electronic data

  • 1211.6633

    Submitted manuscript, 573 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Unlinking and unknottedness of monotone Lagrangian submanifolds

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>7/04/2014
<mark>Journal</mark>Geometry and Topology
Issue number2
Volume18
Number of pages37
Pages (from-to)997-1034
Publication statusPublished
Original languageEnglish

Abstract

Under certain topological assumptions, we show that two monotone Lagrangian submanifolds embedded in the standard symplectic vector space with the same monotonicity constant cannot link one another and that, individually, their smooth knot type is determined entirely by the homotopy theoretic data which classifies the underlying Lagrangian immersion. The topological assumptions are satisfied by a large class of manifolds which are realised as monotone Lagrangians, including tori. After some additional homotopy theoretic calculations, we deduce that all monotone Lagrangian tori in the symplectic vector space of odd complex dimension at least five are smoothly isotopic.